# SDR AALA20040163

- Difficulty date: January 31, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T283/31, AT CRUISE ALTITUDE TURNED ON CENTER PUMPS.  BOTH PUMPS FAILED TO OPERATE.  RETURNED TO LAX.  LANDED WITHOUT INCIDENT.  REPLACED LEFT AUXILLARY TANK OVERRIDE BOOST PUMP PER MM 28-22-05.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
